# SDR WWMA9700213

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8103732
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 8,690 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE FIRST OFFICERS FRONT WINDSHIELD OUTER PANE CRACKED.  REPLACED WINDSHIELD.
